American Journal of Numerical Analysis
ISSN (Print): 2372-2118 ISSN (Online): 2372-2126 Website: Editor-in-chief: Emanuele Galligani
Open Access
Journal Browser
American Journal of Numerical Analysis. 2016, 4(1), 8-10
DOI: 10.12691/ajna-4-1-2
Open AccessArticle

Dynamics of Kinks by Using Adomian Decomposition Method

Arash Ghahraman1,

1Department of Physics, Faculty of Basic Science, Chabahar Maritime University, Chabahar, Iran

Pub. Date: April 14, 2016

Cite this paper:
Arash Ghahraman. Dynamics of Kinks by Using Adomian Decomposition Method. American Journal of Numerical Analysis. 2016; 4(1):8-10. doi: 10.12691/ajna-4-1-2


This paper studies nonlinear waves in the presence of weak external perturbation. Dynamical behavior of kink is examined. Adomian decomposition method is employed to study the kink-impurity interaction. As a result, an analytical approximate solution is derived. Then some of the first terms of the series solution are considered to show the kink behavior in the presence of impurity.

Soliton phi4 Kinks Delta function Adomian Decomposition method

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  A. Ghahraman and K. Javidan, “Analytical Formulation for phi4 Field Potential Dynamics,” Braz J Phys, 2011.
[2]  M. B. Fogel, S. Trullinger, A. R. Bishop and J. A. Krumhansl, “Dynamics of sine-Gordon soliton in the pesence of perturbation,” physical review B, vol. 15, no. 3, pp. 1578-1592, 1977.
[3]  “Interaction of noncommutative solitons with defects,” BRAZILIAN JOURNAL OF PHYSICS, vol. 38, no. 4, pp. 610-614, 2008.
[4]  A. Ghahraman and S. Eskandari, “A New Model for Dynamics of Sine-Gordon solitons in The Presence of Perturbation,” Advances in Natural and Applied Sciences, vol. 8, no. 15, pp. 21-24, 2014.
[5]  J. Biazar and R. Islam, “Solution of wave equation by Adomian decomposition method and the restrictions of the method,” Applied Mathematics and Computation, no. 149, p. 807-814, 2004.
[6]  J. Biazar and M. Pourabd, “A Maple Program for Solving Systems of Linear and Nonlinear Integral Equations by Adomian Decomposition Method,” INTERNATIONAL JOURNAL OF COMPUTERS FOR MATHEMATICAL LEARNING, vol. 2, no. 29, pp. 1425-1432, 2007.
[7]  H. Bulut and B. H. M., “Geometrical Interpretation and A Comparative Study Between Three Different Methods For Solving The Non-Linear Kdv Equation,” Journal of Advanced Research in Scientific Computing, vol. 2, no. 1, pp. 69-76, 2010.
[8]  H.M.Baskonus, H.Bulut and Y.Pandir, “The natural transform decomposition method for linear and nonlinear partial differantial equations,” Mathematics In Engineering, Science And Aerospace (MESA), vol. 5, no. 1, pp. 111-126, 2014.
[9]  H. Bulut, F.B.M.Belgacem and H.M.Baskonus, “Partial fractional differential equation systems solutions by Adomian decomposition method implementation,” in 4th International Conference On Mathematical and Computational Applications, Manisa, Turkey, 11-13 June 2013.
[10]  T. M. R. Filho and A. Figueiredo, “a Maple package for the symmetry analysis of differential equations,” Computer Physics Communications, no. 182, p. 467-476, 2011.
[11]  M. Younis, S. T. R. Rizvi and S. Ali, “Analytical and soliton solutions: Nonlinear model of nanobioelectronics transmission lines,” Applied Mathematics and Computation, no. 265, p. 994-1002, 2015.